Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 18, NWS Memphis, TN

March 15, 2025Clay County, Greene County, Arkansas; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this tornado warning at Mar 15, 2025, 12:42 AM CDT for Clay County, Greene County, Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 12:42 AM CDT (05:42 UTC)
Expired
Mar 15, 2025, 1:30 AM CDT
In force
48 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Clay County, AR, Greene County, AR, Dunklin County, MO, Pemiscot County, MO

The radar

The Memphis radar (KNQA), 108 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 12:55 AM CDTTSTM WND DMG3 S Senath, MORoof peeled off a garage and several wood power poles down on Highway N near County Road 649.
Mar 15, 12:56 AM CDTTORNADO3 N Senath, MOEF-2 tornado occurred early Saturday morning in the Missouri Bootheel with a path of 19.6 miles.
Mar 15, 1:04 AM CDTTSTM WND DMGKennett, MOPower Lines down in Kennett, MO. Possible tornado damage.
Mar 15, 1:23 AM CDTTSTM WND DMGWardell, MOTree down in Wardell, MO. Possible tornado damage.
Mar 15, 1:28 AM CDTHAIL 1.253 Sse Senath, MOVideo of half-dollar sized hail occurred along Highway N.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 7:34 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 5.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1678 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1678 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
3.0
Supercell composite
21.1

Open this sounding in Storm Lab

The text

As transmitted.

892 
WFUS54 KMEG 150542
TORMEG
ARC021-055-MOC069-155-150630-
/O.NEW.KMEG.TO.W.0018.250315T0542Z-250315T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1242 AM CDT Sat Mar 15 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Eastern Greene County in eastern Arkansas...
  Southeastern Clay County in eastern Arkansas...
  Northern Pemiscot County in southeastern Missouri...
  Southern Dunklin County in southeastern Missouri...

* Until 130 AM CDT.

* At 1242 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Marmaduke, moving northeast at 50 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Scobeville, Marmaduke, Clarkton, Gobler, Mounds, Halliday, Caruth,
  Deer Land, West Kennett, Pascola, Leonard, White Oak, Peach
  Orchard, Bell City, Pratt, Noland, Kennett, Bertig, Carryville, and
  Buck Donic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3639 8997 3639 8975 3642 8974 3643 8972
      3640 8965 3634 8956 3634 8961 3633 8962
      3631 8961 3627 8954 3626 8954 3624 8962
      3625 8970 3624 8971 3622 8969 3602 9039
      3621 9059 3650 8996
TIME...MOT...LOC 0542Z 242DEG 43KT 3612 9035 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

AEH
3 follow-up statements
652 
WWUS54 KMEG 150608
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
108 AM CDT Sat Mar 15 2025

ARC055-150618-
/O.CAN.KMEG.TO.W.0018.000000T0000Z-250315T0630Z/
Greene AR-
108 AM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR EASTERN GREENE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for eastern
Arkansas...southeastern Missouri...and west Tennessee.

&&

LAT...LON 3639 8997 3639 8975 3642 8974 3643 8972
      3640 8965 3634 8956 3634 8961 3633 8962
      3631 8961 3627 8954 3626 8954 3624 8962
      3625 8970 3624 8971 3622 8969 3609 9015
      3637 9025 3650 8996
TIME...MOT...LOC 0608Z 242DEG 43KT 3627 9001 

$$

ARC021-MOC069-155-150630-
/O.CON.KMEG.TO.W.0018.000000T0000Z-250315T0630Z/
Clay AR-Pemiscot MO-Dunklin MO-
108 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
SOUTHEASTERN CLAY...NORTHERN PEMISCOT AND SOUTHEASTERN DUNKLIN
COUNTIES...

At 108 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Kennett, moving northeast at 50 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ipley, Octa, Scobeville, Vincit, Clarkton, Gobler, Tinkerville,
Stewart, Lorine, Bakerville, Deering, Hayti, Baird, Stanley, Caruth,
Deer Land, Frisbee, West Kennett, Pascola, and White Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3639 8997 3639 8975 3642 8974 3643 8972
      3640 8965 3634 8956 3634 8961 3633 8962
      3631 8961 3627 8954 3626 8954 3624 8962
      3625 8970 3624 8971 3622 8969 3609 9015
      3637 9025 3650 8996
TIME...MOT...LOC 0608Z 242DEG 43KT 3627 9001 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

AEH
858 
WWUS54 KMEG 150612
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
112 AM CDT Sat Mar 15 2025

ARC021-MOC069-155-150630-
/O.CON.KMEG.TO.W.0018.000000T0000Z-250315T0630Z/
Clay AR-Pemiscot MO-Dunklin MO-
112 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
SOUTHEASTERN CLAY...NORTHERN PEMISCOT AND SOUTHEASTERN DUNKLIN
COUNTIES...

At 112 AM CDT, a confirmed large and extremely dangerous tornado was
located near Kennett, moving northeast at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Public confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Ipley, Octa, Scobeville, Vincit, Clarkton, Gobler, Tinkerville,
Stewart, Lorine, Bakerville, Deering, Hayti, Baird, Stanley, Caruth,
Deer Land, Frisbee, West Kennett, Pascola, and White Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3639 8997 3639 8975 3642 8974 3643 8972
      3640 8965 3634 8956 3634 8961 3633 8962
      3631 8961 3627 8954 3626 8954 3624 8962
      3625 8970 3624 8971 3622 8969 3609 9015
      3637 9025 3650 8996
TIME...MOT...LOC 0612Z 242DEG 43KT 3629 8995 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.25 IN

$$

AEH
908 
WWUS54 KMEG 150614
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
114 AM CDT Sat Mar 15 2025

ARC021-MOC069-155-150630-
/O.CON.KMEG.TO.W.0018.000000T0000Z-250315T0630Z/
Clay AR-Pemiscot MO-Dunklin MO-
114 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR EAST
CENTRAL CLAY...NORTHERN PEMISCOT AND EAST CENTRAL DUNKLIN COUNTIES...

At 114 AM CDT, a confirmed large and extremely dangerous tornado was
located near Kennett, moving northeast at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Public confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Ipley, Clarkton, Stewart, Lorine, Bakerville, Hayti, Baird, Stanley,
Frisbee, West Kennett, Pascola, White Oak, Hayward, Peach Orchard,
Nimmons, Carryville, Homestown, Holcomb, Rhyne, and Wardell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3639 8997 3639 8975 3642 8974 3643 8972
      3640 8965 3634 8956 3634 8961 3633 8962
      3631 8961 3627 8954 3626 8954 3624 8962
      3625 8970 3624 8971 3622 8969 3619 9000
      3640 9019 3650 8996
TIME...MOT...LOC 0614Z 243DEG 38KT 3628 8996 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.25 IN

$$

AEH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 12:38 AM CDT, 4 minutes earlier. Its key messages:

  • Updated at 1228 AM CDT Sat Mar 15 2025
  • A couple rounds of significant severe weather will affect the Mid-South over the next 30 hours or so. The first round will occur late tonight as a strong surface low approaches the region from the northwest. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked.
  • Another round of severe weather is expected Saturday across north Mississippi and west Tennessee. All severe hazards are expected alongside the threat of flash flooding. Storms will form by late morning and persist through the evening.
  • Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
Area forecast discussion, Mar 15, 12:38 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1238 AM CDT Sat Mar 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1228 AM CDT Sat Mar 15 2025

- A couple rounds of significant severe weather will affect the
  Mid-South over the next 30 hours or so. The first round will
  occur late tonight as a strong surface low approaches the region
  from the northwest. All hazards are possible including damaging
  winds, tornadoes, and large hail. A couple of tornadoes could be
  strong and long-tracked.

- Another round of severe weather is expected Saturday across
  north Mississippi and west Tennessee. All severe hazards are
  expected alongside the threat of flash flooding. Storms will
  form by late morning and persist through the evening.

- Dry weather returns to the Mid-South for Sunday through Tuesday.
  Temperatures will cool on Sunday before warming back into the
  low to mid 70s by Tuesday.

&&

.DISCUSSION...
(This evening through next Thursday)
Issued at 309 PM CDT Fri Mar 14 2025

A weakening line of showers and isolated thunderstorms has moved
into eastern Arkansas over the past hour. This activity was
anchored on a leading shortwave, embedded in the main upper low.
Significant mixing of the boundary layer has occurred this
afternoon, due to a strong low level jet. Dewpoint temperatures
have mixed down into the low to mid 50s with some locations across
northeast Mississippi down into the low to mid 40s. This has kept
the Mid- South capped and instability below 500 J/kg of MLCAPE.
Wind gusts have been hitting wind advisory criteria all afternoon,
with several 40 mph gusts observed over northeast Arkansas.

The moisture field is expected to undergo quite a bit of
moistening this evening, as dewpoints climb into the low to mid 60s
by about 6PM. This coupled with increasing height falls and a
mid-level 80 knot jet, will support severe thunderstorms. The
mode appears to be mixed mode before midnight and could transition
into a broken QLCS across our northern counties with multi-
clusters and supercells down to our south. Nonetheless, a messy
convective regime is anticipated with all hazards possible
including a long-tracked tornado or two.

The latest 18Z HRRR is now resolving the weakening showers over
eastern Arkansas and suggests that new storms will form along the
Mississippi River around 7PM, with another line of storms moving
into northeast Arkansas around 10 or 11PM. The question remains as
to how strong or severe the storms will be early near the
Mississippi River. The better confidence is currently in the
second round later as the instability will be higher, as will the
shear. Nonetheless, large looping hodographs, MLCAPE between 800
and 1500 J/kg, 60 knots of bulk shear, and 0-1 km SRH values
between 175 and 250 m2/s2 will support an all hazards threat.
Severe weather parameters appear to be well-balanced and favorable
to support a long-tracked tornado or two late tonight. Folks
should make their severe weather plans before they go to bed
tonight.

The first round of convection may not end or completely push east
of the Tennessee River as previously alluded to, as several
moving parts will be in play. The main upper low will lift into
the Great Lakes Region by early Saturday morning and may orphan
the convection over west Tennessee as the cold front stalls just
to the west of the Mississippi River. Simultaneously, a neutrally-
tilted longwave trough will dig across the Southern Plains and
push a 100 knot mid-level jet into the region. This will place
central and north central Mississippi beneath the left exit region
of the jet with widespread lift and diffluence available. There
is still some uncertainty as to how far west the threat will be
early Saturday and will largely depend on the location of the cold
front and track of the second surface low. Right now, the severe
threat appears to be as far west as the Mississippi River and over
the majority of west Tennessee and north Mississippi.

The highest confidence for a reloaded atmosphere and significant
severe thunderstorms will be over northeast Mississippi and into
portions of west Tennessee near the Tennessee River. This area is
progged to see as much as 2500 J/kg of SBCAPE build by 18Z with a
surface low tracking along a stalled front near the Mississippi
River. Winds will be sufficiently backed and upper level forcing
will be subtle enough to support discrete supercells. Storm mode
appears to remain rather discrete through late afternoon as
evidenced by several model soundings and deterministic hi-res
guidance. All hazards will be in play and strong long-tracked
tornadoes are anticipated. Additionally, storm motion will be SSW
to NNE, which suggests there could be training of storms from late
morning through early afternoon, along and east of the
Mississippi River. A moderate risk of excessive rainfall was
collaborated today and a flood watch was issued for a large
portion of north Mississippi and west Tennessee. Rainfall totals
will range from 2 to 5 inches with isolated higher amounts. This
will fall on top of the convection that happens overnight, which
could exacerbate the threat.

Storms will finally push east of the Tennessee River around
sundown on Saturday, ending the threat of severe weather.
Below normal temperatures are expected on Sunday as temperatures
struggle to climb out of the 50s areawide. A cold night is on tap
for Sunday as temperatures drop into the 30s. Dry conditions and
moderating temperatures are expected through midweek. Another
shortwave will move into the region by Wednesday with showers and
thunderstorms possible. Models are in general agreement on timing
and low instability right now, but that could change. The pattern
looks to remain active through the long term forecast.

AC3

&&

.AVIATION...
(06Z TAFS)
Issued at 1238 AM CDT Sat Mar 15 2025

Convective coverage expected to increase overnight at TAF sites as
a shortwave moves through the Lower MS Valley. LLWS will persist
overnight outside of convection. Additional showers and
thunderstorms expected late morning into Saturday afternoon as a
secondary shortwave rotates through the region.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT this morning for ARZ009-018-026>028-
     035-036-048.

MO...Wind Advisory until 7 AM CDT this morning for MOZ113-115.

MS...Flood Watch from 7 AM CDT this morning through late tonight for
     MSZ003>006-009-013>017-021>024.

TN...Wind Advisory until 7 AM CDT this morning for TNZ001>003-019-020-
     048>051-088-089.

     Flood Watch from 7 AM CDT this morning through late tonight for
     TNZ004-021-022-052>055-090>092.

&&

PUBLIC FORECAST...AC3
AVIATION...CJC

In the hours before

Special weather statement, Mar 14, 7:52 PM CDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Memphis TN
752 PM CDT Fri Mar 14 2025

MSZ001-007-008-150130-
Tunica MS-DeSoto MS-Tate MS-
752 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DESOTO...TUNICA AND TATE
COUNTIES THROUGH 830 PM CDT...

At 752 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dundee, or 10 miles east of St Francis National Park, moving
northeast at 70 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Newport, Tunica, Clack, Gerlach Mill, Trinity, Lake Cormorant,
Savage, Frees Corners, Senatobia, Lynchburg, Austin, Nesbit,
Phillipp, Strayhorn, Prichard, Sarah, Eudora, Dubbs, Glover, and
Coldwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for eastern
Arkansas...northwestern Mississippi...and west Tennessee.

&&

LAT...LON 3464 9055 3463 9054 3463 9051 3468 9046
      3469 9046 3470 9048 3500 9012 3464 8975
      3455 9010 3456 9020 3453 9020 3451 9027
      3451 9030 3450 9031 3447 9042 3453 9056
      3455 9054 3461 9059
TIME...MOT...LOC 0052Z 233DEG 60KT 3456 9042

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

AEH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:18 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGClay, Greene42 min
Mar 14, 11:29 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGCraighead, Poinsett46 min
Mar 14, 11:55 PM CDTTornado WarningMEGClay50 min
Mar 15, 12:00 AM CDTTornado Warning Considerable damage threatMEGClay, Craighead, Greene45 min
Mar 15, 12:08 AM CDTTornado WarningMEGCraighead, Poinsett52 min
Mar 15, 12:36 AM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis39 min
Mar 15, 12:54 AM CDTTornado WarningMEGCraighead, Greene, Mississippi51 min
Mar 15, 4:56 AM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis49 min
Mar 15, 5:30 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett, St. Francis20 min
Mar 15, 6:48 AM CDTSevere Thunderstorm WarningMEGPhillips42 min
Mar 15, 7:11 AM CDTSevere Thunderstorm WarningMEGPhillips49 min
Mar 15, 7:51 AM CDTSevere Thunderstorm WarningMEGLee, Phillips54 min
Mar 15, 8:31 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, St. Francis44 min
Mar 15, 8:35 AM CDTSevere Thunderstorm WarningMEGLee, Phillips40 min
Mar 15, 8:56 AM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi49 min
Mar 15, 9:04 AM CDTAreal Flood AdvisoryMEGCrittenden3 hr
Mar 15, 1:33 AM CDTTornado WarningMEGDunklin, Pemiscot31 min

Nearby

Tornado Warnings in Arkansas, 2025Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.